Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quadratic forms and chain sequences


Authors: Robert Seall and Marion Wetzel
Journal: Proc. Amer. Math. Soc. 15 (1964), 729-734
MSC: Primary 40.12
DOI: https://doi.org/10.1090/S0002-9939-1964-0166512-1
MathSciNet review: 0166512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Karlin and L. S. Shapley, Geometry of moment spaces, Mem. Amer. Math. Soc. No. 12 (1953), 93 pp. MR 0059329 (15:512c)
  • [2] F. Riesz, Sur certains systèmes singuliers d'équations intégrales, Ann. Sci. École Norm. Sup. (3) 28 (1911), 34-62.
  • [3] Robert Seall and Marion Wetzel, Some connections between continued fractions and convex sets, Pacific J. Math. 9 (1959), 861-873. MR 0124654 (23:A1966)
  • [4] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)
  • [5] -, Continued fractions and totally monotone sequences, Trans. Amer. Math. Soc. 48 (1940), 165-184. MR 0002642 (2:90c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.12

Retrieve articles in all journals with MSC: 40.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166512-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society